Publications with L. Stanley

All publications by Lee J. Stanley and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:112 Shelah, S., & Stanley, L. J. (1982). S-forcing. I. A “black-box” theorem for morasses, with applications to super-Souslin trees. Israel J. Math., 43(3), 185–224. DOI: 10.1007/BF02761942 MR: 689979
Sh:154 Shelah, S., & Stanley, L. J. (1982). Generalized Martin’s axiom and Souslin’s hypothesis for higher cardinals. Israel J. Math., 43(3), 225–236. DOI: 10.1007/BF02761943 MR: 689980
See [Sh:154a]
Sh:154a Shelah, S., & Stanley, L. J. (1986). Corrigendum to: “Generalized Martin’s axiom and Souslin’s hypothesis for higher cardinals” [Israel J. Math. 43 (1982), no. 3, 225–236]. Israel J. Math., 53(3), 304–314. DOI: 10.1007/BF02786563 MR: 852482
corrigendum to [Sh:154]
Sh:167 Shelah, S., & Stanley, L. J. (1986). S-forcing. IIa. Adding diamonds and more applications: coding sets, Arhangelskiı̆’s problem and {\mathcal L}[Q^{<\omega}_1,Q^1_2]. Israel J. Math., 56(1), 1–65. With an appendix by John P. Burgess DOI: 10.1007/BF02776239 MR: 879913
Sh:258 Shelah, S., & Stanley, L. J. (1987). A theorem and some consistency results in partition calculus. Ann. Pure Appl. Logic, 36(2), 119–152. DOI: 10.1016/0168-0072(87)90015-7 MR: 911579
Sh:279 Shelah, S., & Stanley, L. J. (1988). Weakly compact cardinals and nonspecial Aronszajn trees. Proc. Amer. Math. Soc., 104(3), 887–897. DOI: 10.2307/2046812 MR: 964870
Sh:293 Shelah, S., & Stanley, L. J. (1993). More consistency results in partition calculus. Israel J. Math., 81(1-2), 97–110. DOI: 10.1007/BF02761299 MR: 1231180
Sh:294 Shelah, S., & Stanley, L. J. (1992). Coding and reshaping when there are no sharps. In Set theory of the continuum (Berkeley, CA, 1989), Vol. 26, Springer, New York, pp. 407–416. arXiv: math/9201249 DOI: 10.1007/978-1-4613-9754-0_21 MR: 1233827
Sh:340 Shelah, S., & Stanley, L. J. (1995). A combinatorial forcing for coding the universe by a real when there are no sharps. J. Symbolic Logic, 60(1), 1–35. arXiv: math/9311204 DOI: 10.2307/2275507 MR: 1324499
Sh:419 Shelah, S., & Stanley, L. J. (2000). Filters, Cohen sets and consistent extensions of the Erdős-Dushnik-Miller theorem. J. Symbolic Logic, 65(1), 259–271. arXiv: math/9709228 DOI: 10.2307/2586535 MR: 1782118
Sh:425 Shelah, S., & Stanley, L. J. (1995). The combinatorics of combinatorial coding by a real. J. Symbolic Logic, 60(1), 36–57. arXiv: math/9402214 DOI: 10.2307/2275508 MR: 1324500
Sh:608 Shelah, S., & Stanley, L. J. (2001). Forcing many positive polarized partition relations between a cardinal and its powerset. J. Symbolic Logic, 66(3), 1359–1370. arXiv: math/9710216 DOI: 10.2307/2695112 MR: 1856747